# SDR FDEA2018090502296

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK BSTA 1640, RBL 45.5 AFT MAIN CARGO DECK. CRACKS ARE NOT ALLOWED ON THE SEAT TRACK AS PER SRM 53-00-52-1A. REMOVED SEAT TRACT IAW SRM 51-40-02 REV 124. FABRICATED A NEW SEAT TRACK BETWEEN BSTA 1540 TO 1640 RBL 45 IAW GMM 7-0-1001 REV 150 AND DRAWING 146N5130 SHEET 2 REV A AND SHEET 3. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 REV 124.
